MathSciNet Relay Station
MathSciNet bibliographic data
MR2821804 65L99
Li, X. Y.; Wu, B. Y. A novel method for nonlinear singular fourth order four-point boundary value problems. Comput. Math. Appl. 62 (2011), no. 1, 27–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement